# SDR ASOA2013101109207

- Difficulty date: September 22, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,947 hours, 30,967 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FITTING HAS TWO LOWER HOLES WITH CRACK INDICATIONS.  REPAIRED IAW REO 601R-57-21-2002 IAW NDTM PT6, 53-00-97.
